advertisement
Question
Posted by: E | 2004/01/06

Spotting for 4 weeks now...

Hi Doc,

I have been on the 2 month injection for almost 2 years now. With no problems. About 3 weeks ago I started spotting, which I know is normal as it does cause spotting, but somehow this time its different as I usually spot a week before my next shot. My next shot is this Saturday, and I have been spotting for the past 3 weeks now. It started out abit heavy, then after 2 weeks it started getting lighter which I thought it was going away, now yesturday this is the fourth week now I have started spotting again with slight cramps and quite abit of spotting. What is going on! Do you think there is something wrong internally? Should I just ask at the clinic on Saturday why this is happening?

Thanks so much.
E.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that the lining of the womb has thinned out a lot from the injection. However, you should alwways have irregular bleeding investigated. You should have a pap smear and internal examintion.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement